What is the treatment for xanex withdrawal seizures?

Rx Xanax (alprazolam) withdrawal. Better not tell you how to. See a good doctor as soon as you can. Do not try to self resolve your problem.

Related Questions

What are the symptoms of xanex withdrawal seizures?

Tonic clinic shaking. A full blown seizure from Xanax (alprazolam) withdrawal is not uncommon when doses at 3 mg daily or more are suddenly stopped. That is only 0.5 mg every four hours for a couple of weeks, then stopping it. The shaking, incontinence, loss of consciousness, and injuries from the seizure looks very similar to a seizure in someone with epilepsy, i.e. A grand mal seizure. Read more...

What is the definition or description of: Xanex withdrawal seizures?

Concerning. A withdrawal seizure is a seizure caused by withdrawal from a substance. Withdrawal from Xanax or alcohol or some other medications/drugs can include seizures and this must be monitored and treated in a safe environment. This can be dangerous so detox should be done in a controlled and medically managed setting. Very important question. Read more...

Seizures due to Xanax (alprazolam) withdrawal?

A stated-warning. Possible seizure activities due to abrupt withdrawal of xanax (alprazolam) (hypnotic class of med) is clearly stated in the drug-label for this med. If prolonged use, do not stop abruptly. If you can/need to go off this medication, consult your prescribing physican for appropriate weaning protocol to safely discontinue it. Consult doc. Good luck. Read more...
Agree w Dr. Nguyen. Seizures can occur if xanax (alprazolam) is abruptly stopped. If xanax (alprazolam) is abruptly stopped withdrawal sx's can include: nervousness, depressed mood, agitation, irritability, tremor, nausea, vomiting, abdominal cramps, loose stools, insomnia, hallucinations ; seizures. Some people have died from withdrawal. Other withdrawal sx's can include heavy sweating, ^'ed pain sensitivity, and burning sensations. Read more...

I have been on xanax (alprazolam) (0.5mg dialy) for the past 8 weeks for my panic disorder. Is it a high dose? Can it cause withdrawal effects like seizure to me?

Drug induced Seizure. Xanax (alprazolam) is very addictive and you can get dependent on it very quickly, need higher doses. Eight weeks is a long time and withdrawal can cause unwanted responses. Stopping xanax (alprazolam) abruptly can cause a seizure. Read more...

Could I start taking tamazapam avoid benzo withdrawal because I've taken 5mg of Xanax (alprazolam) for 18 years I have bad seizures after about 48 hours it's bad?

No. Temazepam, in my experience, would not be a way to avoid withdrawal symptoms, including seizures, that are experienced with a sudden discontinuation or significant decrease in xanax (alprazolam). To my knowledge, the only way to avoid these terrible effects of Alprazolam withdrawal is to extremely slowly taper the dose over several months while also taking an anti-seizure medication. Read more...